# SDR SWAA2022072029822

- Difficulty date: July 16, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 60,009 hours, 35,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT BATTERY PACK M1673 AT PASSENGER CABIN (1 E/A) 2022-274958 / [01] REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M1673 AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805  AND PERFORMED TEST IS OK  SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M1673 AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805  AND PERFORMED TEST IS OK  SEE INDIVIDUAL SIGN OFFS BELOW
